I am 25 years old and have male pattern baldness. I have consulted a doctor and started taking a tablet that has Finasteride in it. I take a dose of 1 mg per day. I looked up on the internet and it has side effects such as the inability to keep an erection and loss of sexual interest. Does it cause any sexual problems? Should I keep using it?
Welcome to icliniq.com.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I am taking Megalis 20 and Tentex Forte prescribed by a doctor and through these medicines, I am having a proper erection ... Read fullPlease give me a solution for extreme hair loss.
Hi doctor, I am a 19 year old boy with extreme hair loss ... I tend to lose around 100 strands of hair daily ... The treatment for hair... Read fullMy sexual desire has gone down after taking Flunil. Should I stop taking this drug?
Hello doctor, My age is 23 and my husband is 29. I am having a 1 year old baby. After my delivery, I had some problems in my family created by my mother-in-law. At that time my husband left his job and so, there was some distance between us. So, I fe... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now